# SDR FDEA201201120120

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE FOUND WITH A CRACK INDICATION. FOUND DURING OPEN HOLE HFEC INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=683.4 AND STA XORS=713.6.  REPAIR CARRIED OUT IAW EA 1-5710-154277.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
